Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

March 19, 2012Greenbrier County, West Virginia

NWS Blacksburg, VA issued this special weather statement at Mar 19, 2012, 4:47 AM EDT for Greenbrier County, West Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 4:47 AM EDT (08:47 UTC)
Expired
Mar 19, 2012, 5:15 AM EDT
In force
28 min
Issued by
NWS Blacksburg, VA

County Greenbrier County, WV

The radar

The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 8.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WWUS81 KRNK 190847
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
447 AM EDT MON MAR 19 2012

WVZ045-190915-
GREENBRIER WV-
447 AM EDT MON MAR 19 2012

...A STRONG THUNDERSTORM WILL AFFECT GREENBRIER COUNTY...

AT 442 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF RICHWOOD...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 30 MPH...AND HAIL UP TO THE SIZE OF PENNIES AND 
NICKELS ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM 
THIS STORM AS WELL. 

THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF GREENBRIER COUNTY.

LAT...LON 3824 8038 3824 8037 3823 8035 3812 8036
      3821 8052 3826 8045 3827 8044

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Mar 19, 3:48 AM EDT, 59 minutes earlier.

Area forecast discussion, Mar 19, 3:48 AM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
348 AM EDT MON MAR 19 2012

.SYNOPSIS...
THE CIRCULATION BETWEEN HIGH PRESSURE OFF THE ATLANTIC COAST AND LOW
PRESSURE OVER THE WESTERN PORTION OF THE NATION WILL MAINTAIN WELL
ABOVE NORMAL TEMPERATURES OVER THE MID ATLANTIC REGION FOR THE
REST OF THE WEEK ALONG WITH A DAILY THREAT OF ISOLATED
THUNDERSTORMS OVER THE MOUNTAINS.
&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 315 AM EDT MONDAY...

RESIDUAL MCS CONTINUES TO PUSH SE INTO THE FAR NW COUNTIES THIS
MORNING AND EXPECT WILL AFFECT AREAS FROM THE GREENBRIER VALLEY E/SE
ACROSS THE VA HIGHLANDS TO PERHAPS NEAR LYH BEFORE FADING. HOWEVER
ADDED CELLS FORMING IN THE HIGHER THETA-E/WARM ADVECTION
AXIS ACROSS NW WVA MAY ALSO DRIFT INTO OTHER PARTS OF SE WVA AND
WEST/CENTRAL VA EARLY ON...SO HAVE BUMPED POPS TO CAT/LIKELYS
ACROSS THE NW...AND CHANCE/SLIGHT POPS ELSW MAINLY N OF HIWAY 460
THRU DAYBREAK. THIS IS FARTHER SOUTH THAN MOST MODEL SOLUTIONS
WITH CORFIDI VECTORS TURNING SHRA MORE TO THE RIGHT THAN EARLIER
EXPECTED.

OTRW THINKING THAT MUCH OF THIS COVERAGE WILL SLOWLY FADE AFTER
SUNRISE WITH LOTS OF LEFTOVER DEBRIS CLOUDS AND ISOLATED SHRA MAINLY
NORTHERN AND EASTERN SECTIONS. UPPER RIDGE CONTINUES TO BUILD INTO
THE AREA FROM THE SW THIS AFTERNOON WHILE THE LEFTOVER MCV WILL
ELONGATE AND STRETCH SE ACROSS NE SECTIONS ON THE NOSE OF THE
BUILDING RIDGE. MOISTURE LOOKS TO MIX OUT TO MORE SUN BY AFTERNOON
AS THE 85H FLOW TURNS MORE W/NW IN THE WAKE OF THE CURRENT MCS.
HOWEVER LAPSES UNDER/NEAR THE VORT LOBE WILL BE STEEP AND AIDED BY
STRONG HEATING ONCE DEBRIS CLOUDS CLEAR. APPEARS BEST CONVERGENCE
WILL DEVELOP ACROSS THE NE BUT POSSIBLY SPREAD SW TO ALONG THE BLUE
RIDGE AS SPOKES OF FAINT MID LEVEL ENERGY CHANNEL SOUTHWARD BETWEEN
THE UPPER COLD POCKET AND RIDGING ALOFT PER THE GFS. THIS SUPPORTS
RAISING POPS TO LOW LIKELYS AGAIN THIS AFTERNOON NE AND IN A POCKET
ALONG THE BLUE RIDGE IN VA...WITH CHANCE TO SLIGHT POPS MOST OTHER
SPOTS FOR NOW. ALTHO SHEAR IS QUITE WEAK...LAPSES SUPPORT POTENTIAL
FOR A FEW HAIL PRODUCING STORMS WITH PERHAPS A BURST OF STRONG WINDS
IF CORES CAN ORGANIZE. MOS TEMPS AGAIN NEAR OR ABOVE RECORDS IN
SPOTS BUT CONCERNED THAT EARLY SHRA...AND DEBRIS CANOPY MAY INHIBIT
GETTING A BIG JUMP IN TEMPS UNTIL LATER SO FOLLOWED CLOSER TO THE
SLIGHTLY COOLER MET MOS.

VORT AXIS SHIFTS FARTHER EAST TONIGHT BUT WILL STILL SEE MOISTURE
AXIS STUCK UNDER THE RIDGE ESPCLY BLUE RIDGE EAST THIS EVENING.
THINK LOSS OF HEATING WILL GREATLY REDUCE POPS AFTER SUNSET BUT MAY
SEE A FEW SHRA RAMBLE ON THRU THE OVERNIGHT OUT EAST GIVEN NW FLOW
ALOFT AND RATHER DEEP MOISTURE. THUS PLAN TO INIT WITH LOW
CHANCE/SLIGHT POPS THIS EVENING...DIMINISHING TO ISOLATED EAST AFTER
MIDNIGHT. SOME CLEARING SHOULD AGAIN PROMOTE POCKETS OF FOG LATE
WITH LOWS MAINLY IN THE LOW/MID 50S FOR THE MOST PART.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
AS OF 330 AM EST MONDAY...

DO NOT EXPECT TO SEE MUCH CHANGE IN THE WEATHER PATTERN ACROSS OUR
REGION THROUGH LATE THURSDAY...AS AN UPPER LEVEL RIDGE MAINTAINS
CONTROL TO THE WEST...RESULTING IN CONTINUED WARM TEMPERATURES INTO
THE THIRD WEEK OF MARCH. DESPITE THE PRESENCE OF THE RIDGE
HOWEVER...MID RANGE FORECAST MODELS CONTINUE TO FORECAST A WEAK
UPPER LEVEL LOW PRESSURE SYSTEM THAT WILL SLOWLY WORK ITS WAY
SOUTHWARD ALONG THE MID ATLANTIC STATES FROM TUESDAY AFTERNOON
THROUGH EARLY FRIDAY MORNING. THIS UPPER LEVEL LOW WILL BE THE
SUPPORT NEEDED FOR SHOWERS AND SPOTTY THUNDERSTORMS TO DEVELOP BY
LATE MORNING EACH DAY OF THE SHORT TERM PERIOD...WITH GREATER RAIN
CHANCES EXPECTED FOR THE BLUE RIDGE EASTWARD...LOCATIONS CLOSER TO
THE LOW.

WITH SURFACE HIGH PRESSURE LOCATED OFF THE ATLANTIC COAST...AND
SOUTHERLY FLOW WELL ESTABLISHED ACROSS EASTERN SEABOARD...FEEDING
WARM MOIST AIR INTO OUR AREA...TEMPERATURES WILL REMAIN WELL ABOVE
NORMAL FOR THIS TIME OF YEAR...13 TO 17 DEGREES ABOVE NORMAL IN A
FEW AREAS. EXPECT HIGH TEMPERATURES TO REACH INTO THE 70S ACROSS
MUCH OF OUR AREA EACH DAY...WITH THE EXCEPTION OF THE HIGHER
RIDGELINES WHICH ARE EXPECTED TO STAY IN THE 60S FOR HIGHS...AND
ALSO AREAS WHERE SHOWER OR THUNDERSTORM ACTIVITY MOVES ACROSS DURING
THE AFTERNOON. OVERNIGHT LOW TEMPERATURES WILL BE IN THE LOW 50S AND
UPPER 40S AREAWIDE.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
AS OF 345 AM EDT MONDAY...

A STUBBORN UPPER LEVEL RIDGE STRETCHING FROM THE GULF TO THE OHIO
VALLEY MAY STRENGTHEN HEADING INTO THE END OF THE WEEK. MODELS HAVE
A WEAK CLOSED LOW OFF THE NC COAST GOING INTO THE WEEKEND...AND A
DEEP CYCLONE IN THE SOUTHERN PLAINS. THESE TWO LOWS WILL HELP
STRENGTHEN THE RIDGE IN THE OHIO VALLEY. THE COASTAL LOW EVENTUALLY
IS OVER POWERED BY THE RIDGE. THE RIDGE WILL THEN PROVIDE ENOUGH
SUBSIDENCE TO HAVE MORE DRY TIMES THAN WET FOR FRIDAY. THIS RIDGE
WILL HAVE TO BREAK DOWN OR MOVE EAST SOMETIME...BUT WHEN THAT WILL
HAPPEN IS STILL UNCERTAIN. THE ECMWF IS FASTER WITH PRE FRONTAL
SHOWERS COMING IN FRIDAY THEN A COLD FRONTAL PASSAGE SATURDAY. THE
GFS HAS THE LOW TRACKING TOWARDS THE GREAT LAKES WITH PRE FRONTAL
RAIN SATURDAY AND A FRONTAL PASSAGE SATURDAY NIGHT. THE GFS ALSO
SHOWING A BACK DOOR FRONT ON FRIDAY WHICH COULD SLOW THINGS UP A
LITTLE. TOWARDS THE WEEKEND...WEATHER FORECAST MODELS ARE MORE
PROGRESSIVE WITH THE MOVEMENT OF WEATHER SYSTEMS ACROSS OUR
AREA...VERSUS THE SLOW MOVEMENT EXPECTED FOR THE MIDDLE OF THE WEEK.
WITH THE BEHAVIOR OF THIS RIDGE BEING SLOW AND STUBBORN...EXPECT THE
PRE FRONTAL SHOWERS AND FRONT TO MOVE AT THE SAME PACE. TO COVER THE
THREAT OF RAIN WITH LOW CONFIDENCE...WILL HAVE CHANCE POPS FRIDAY
NIGHT INTO SUNDAY. ONCE THIS RAIN DOES MOVE INTO THE REGION...EXPECT
SHOWERS TO BE HEAVY AND SLOW MOVING. THIS WILL LEAD TO AN INCREASED
FLOOD THREAT FOR THIS WEEKEND.

TEMPERATURES WILL CONTINUE TO RUN WELL ABOVE NORMAL INTO THE
WEEKEND. TEMPERATURES MAY COOL DOWN SOME FOLLOWING THE FRONTAL
PASSAGE...BUT THEY WILL REMAIN ABOVE NORMAL.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
AS OF 1240 AM EDT MONDAY...

PATCHY FOG/LOW CLOUD SCENARIO WILL CONTINUE OVERNIGHT WITH
POTENTIAL FOR CONVECTION ASSOCIATED WITH THE UPSTREAM MCS TO
AFFECT SPOTS ALONG THE KLWB-KROA CORRIDOR DURING THE NEXT FEW
HOURS. APPEARS BEST LOCATIONS FOR IFR/LIFR IN FOG/STRATUS WILL BE
FROM KBCB TO KDAN EARLY ON BEFORE PERHAPS MORE CLOUDS FROM THE MCS
DROP SOUTH AND CUTOFF RAD COOLING ENOUGH TO CAUSE FOG TO FADE A
BIT LATE. THUS STAYING CLOSE TO THE CURRENT TAF FORECAST OVERNIGHT
EXCEPT A LITTLE LESS PESSIMISTIC WITH FOG/LOW CLOUDS...WITH
ADDITION OF MORE CONVECTION ESPCLY FROM KLWB SOUTH AS STORMS MAY
TEND TO BUILD WESTWARD AND DROP TOWARD THE AREA DURING THE NEXT
FEW HOURS. THIS MAY BRING A PERIOD OF MVFR IN SHRA/TSRA AT KLWB
BEFORE DENSE FOG DEVELOPS TOWARD DAYBREAK.

AS UPPER RIDGE ATTEMPTS TO BUILD NORTHEAST INTO THE AREA ON
MONDAY...EXPECT THAT SUFFICIENT MIXING OF DRIER AIR ALOFT WILL
HELP TO ERODE ANY MORNING LOWER CLOUDS AND FOG...RETURNING MOST IF
NOT ALL TERMINAL FORECAST POINTS BACK INTO VFR RANGE BY LATE
MORNING. HOWEVER EXTENT OF REMNANT MCS REMAINS IN QUESTION AS
COULD BE MORE SHRA AROUND OVER THE WEST WHERE ADDING A MENTION IN
A FEW MOUNTAIN SITES.

ANOTHER WEAK SHORT WAVE TROF IS EXPECTED TO RIDE OVER THE
BUILDING UPPER RIDGE MONDAY...MAINTAINING AT LEAST A LOW THREAT
CHANCE FOR SOME SCATTERED SHOWERS/STORMS ACROSS THE NORTH AND EAST
     BUT ENOUGH CONFIDENCE GIVEN HEATING AND STRONG LAPSE RATES TO
ADD IN A VCSH OR VCTS TO MOST LOCATIONS FROM KROA/KBCB EAST MON
AFTN.

LITTLE CHANGE IS EXPECTED OVER THE MID APPALACHIAN AND MID ATLANTIC
REGION INTO AT LEAST LATE WEEK...WITH A BLOCKING HIGH OFFSHORE AND LOW
PRESSURE TO THE WEST. A WARM MOIST AIR MASS WILL REMAIN IN PLACE
OVER THE AREA...MAINTAINING A THREAT FOR OCCASIONAL MVFR
RESTRICTIONS...ESPECIALLY DURING THE LATE NIGHT AND EARLY MORNING
HOURS...ALONG WITH A CONTINUED THREAT FOR DIURNALLY DRIVEN
SCATTERED TO WIDELY SCATTERED SHOWERS/THUNDERSTORMS.

&&

.CLIMATE...
HIGH TEMP RECORDS FOR 3/19

ROANOKE    90 (1945)
LYNCHBURG  85 (1945)
DANVILLE   81 (1968)
BLACKSBURG 74 (1982)
BLUEFIELD  73 (1968)

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...WERT
NEAR TERM...JH
SHORT TERM...NF
LONG TERM...NF/RCS
AVIATION...JH/WERT/WP
CLIMATE...
Hazardous weather outlook, Mar 19, 3:50 AM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
350 AM EDT MON MAR 19 2012

VAZ014-017>020-022>024-033>035-043>047-058-059-WVZ045-200800-
MONTGOMERY-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-
ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-GREENBRIER-
350 AM EDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS MAY PRODUCE ISOLATED LARGE HAIL AND
LOCALLY STRONG WINDS ESPECIALLY THIS AFTERNOON INTO THE EARLY
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001>006-018>020-VAZ007-009>013-015-016-032-WVZ042>044-200800-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-GRAYSON-CARROLL-
PATRICK-MERCER-SUMMERS-MONROE-
350 AM EDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 19, 2:53 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
253 AM EDT MON MAR 19 2012

WVZ045-190730-
GREENBRIER WV-
253 AM EDT MON MAR 19 2012

...A STRONG THUNDERSTORM WILL AFFECT GREENBRIER COUNTY...

AT 251 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF RICHWOOD...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR LEONARD AROUND 300 AM...BEARTOWN STATE PARK
AROUND 315 AM AND NEOLA AROUND 330 AM.

LAT...LON 3820 8035 3811 8035 3805 8026 3804 8016
      3806 8011 3807 7996 3805 7996 3803 7997
      3800 8000 3789 8014 3818 8057 3824 8048

16
Special weather statement, Mar 19, 4:08 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
408 AM EDT MON MAR 19 2012

VAZ024-035-190845-
AMHERST VA-ROCKBRIDGE VA-
408 AM EDT MON MAR 19 2012

...A STRONG THUNDERSTORM WILL AFFECT AMHERST AND ROCKBRIDGE
COUNTIES...

AT 404 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BUENA VISTA
CITY...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND MAY CAUSE
WATER TO POND ON ROADWAYS.

THIS STORM WILL BE NEAR ORONOCO AROUND 420 AM...FORKS OF BUFFALO
AROUND 435 AM AND LOWESVILLE AROUND 445 AM.

LAT...LON 3772 7906 3757 7923 3775 7947 3786 7935

16
Special weather statement, Mar 19, 4:47 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
447 AM EDT MON MAR 19 2012

WVZ045-190915-
GREENBRIER WV-
447 AM EDT MON MAR 19 2012

...A STRONG THUNDERSTORM WILL AFFECT GREENBRIER COUNTY...

AT 442 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF RICHWOOD...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 30 MPH...AND HAIL UP TO THE SIZE OF PENNIES AND
NICKELS ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM
THIS STORM AS WELL.

THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF GREENBRIER COUNTY.

LAT...LON 3824 8038 3824 8037 3823 8035 3812 8036
      3821 8052 3826 8045 3827 8044

16

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 4:08 AM EDTSpecial Weather StatementRNKCity of Buena Vista37 min
Mar 19, 5:31 AM EDTSpecial Weather StatementRNKRockbridge, City of Buena Vista, City of Lexington29 min
Mar 19, 6:20 AM EDTSpecial Weather StatementRNKAlleghany40 min
Mar 19, 6:47 AM EDTSpecial Weather StatementRNKAlleghany, Bath, City of Covington58 min
Mar 19, 7:32 AM EDTSpecial Weather StatementRNKAlleghany, Bath, City of Covington58 min
Mar 19, 6:08 PM EDTSpecial Weather StatementRNKRockbridge37 min
Mar 19, 6:39 PM EDTSpecial Weather StatementRNKCity of Buena Vista51 min
Mar 19, 6:49 PM EDTSpecial Weather StatementRNKCity of Covington41 min
Mar 19, 6:59 PM EDTSevere Thunderstorm WarningRNKAmherst, Rockbridge46 min
Mar 19, 2:53 AM EDTSpecial Weather StatementRNKGreenbrier37 min
Mar 19, 7:21 AM EDTAreal Flood AdvisoryRNKGreenbrier4 hr

Nearby

Special Weather Statements in West Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.